RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rozovskii, Leonid Victorovich

Statistics Math-Net.Ru
Total publications: 74
Scientific articles: 73
Presentations: 2

Number of views:
This page:2061
Abstract pages:12878
Full texts:3761
References:983
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person30488
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/197167

Publications in Math-Net.Ru
2019
1. L. V. Rozovskii, “On integro-local CLT for sums of independent random vectors”, Teor. Veroyatnost. i Primenen., 64:4 (2019),  707–724  mathnet  elib; Theory Probab. Appl., 64:4 (2019), 564–578  isi  scopus
2. L. V. Rozovskii, “Integro-local CLT for sums of independent nonlattice random vectors”, Teor. Veroyatnost. i Primenen., 64:1 (2019),  36–52  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 64:1 (2019), 27–40  isi  scopus
3. L. V. Rozovskii, “On the asymptotic behavior of the convolution of distributions with regularly exponentially decreasing tails”, Zap. Nauchn. Sem. POMI, 486 (2019),  265–274  mathnet
2018
4. L. V. Rozovskii, “On the exact asymptotics of small deviations of $L_2$-norm for some Gaussian random fields”, Teor. Veroyatnost. i Primenen., 63:3 (2018),  468–481  mathnet  elib; Theory Probab. Appl., 63:3 (2019), 381–392  isi  scopus
5. L. V. Rozovskii, “Small deviation probabilities for a weighted sum of independent positive random variables with common distribution function that can decrease at zero fast enough”, Teor. Veroyatnost. i Primenen., 63:1 (2018),  191–202  mathnet  elib; Theory Probab. Appl., 63:1 (2018), 155–163  isi  scopus
2017
6. L. V. Rozovskii, “Small deviation probabilities of weighted sum of independent random variables with a common distribution having a power decrease in zero under minimal moment assumptions”, Teor. Veroyatnost. i Primenen., 62:3 (2017),  610–616  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 62:3 (2018), 491–495  isi  scopus
7. L. V. Rozovsky, “On asymptotic expansions in the “interval” CLT for sums of independent random vectors”, Zap. Nauchn. Sem. POMI, 466 (2017),  273–288  mathnet
2016
8. L. V. Rozovsky, “Small deviation probabilities for sum of independent positive random variables, which have a common distribution, decreasing at zero not faster than a power”, Zap. Nauchn. Sem. POMI, 454 (2016),  254–260  mathnet  mathscinet; J. Math. Sci. (N. Y.), 229:6 (2018), 767–771  scopus
2015
9. L. V. Rozovskii, “Small deviation probabilities of weighted sums of independent positive random variables with a common distribution that decreases at zero not faster than a power”, Teor. Veroyatnost. i Primenen., 60:1 (2015),  178–186  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 60:1 (2016), 142–150  isi  scopus
10. L. V. Rozovsky, “On relation of the growth rate between moments and semyinvariants of a higher order”, Zap. Nauchn. Sem. POMI, 442 (2015),  118–121  mathnet  mathscinet; J. Math. Sci. (N. Y.), 225:5 (2017), 802–804
2014
11. L. V. Rozovskii, “Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distributions. II”, Teor. Veroyatnost. i Primenen., 59:1 (2014),  187–196  mathnet  mathscinet  elib; Theory Probab. Appl., 59:1 (2015), 168–177  isi  scopus
12. L. V. Rozovsky, “Small deviation probabilities for weighted sum of independent random variables with a common distribution, decreasing at zero not faster than a power”, Zap. Nauchn. Sem. POMI, 431 (2014),  178–185  mathnet  mathscinet; J. Math. Sci. (N. Y.), 214:4 (2016), 540–545  scopus
2013
13. L. V. Rozovsky, “Small deviations of series of independent nonnegative random variables with smooth weights”, Teor. Veroyatnost. i Primenen., 58:1 (2013),  133–151  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 58:1 (2014), 121–137  isi  elib  scopus
14. L. V. Rozovsky, “Small deviation probabilities for sums of independent positive random variables with distributions which are slowly varying at zero”, Zap. Nauchn. Sem. POMI, 412 (2013),  237–251  mathnet  mathscinet; J. Math. Sci. (N. Y.), 204:1 (2015), 155–164  scopus
2012
15. L. V. Rozovsky, “On the convergence conditions of the generalized Spitzer series”, Teor. Veroyatnost. i Primenen., 57:4 (2012),  809–810  mathnet  zmath  elib; Theory Probab. Appl., 57:4 (2013), 697–698  isi  elib  scopus
2011
16. L. V. Rozovsky, “Small deviation probabilities for sums of independent positive random variables, whose density has a power decay at zero”, Zap. Nauchn. Sem. POMI, 396 (2011),  195–203  mathnet  mathscinet; J. Math. Sci. (N. Y.), 188:6 (2013), 748–752  scopus
2010
17. L. V. Rozovsky, “Small deviations of series of weighted positive random variables”, Zap. Nauchn. Sem. POMI, 384 (2010),  212–224  mathnet; J. Math. Sci. (N. Y.), 176:2 (2011), 224–231  scopus
2009
18. L. V. Rozovskii, “Probabilities of small deviations of the maximum of partial sums”, Teor. Veroyatnost. i Primenen., 54:4 (2009),  794–801  mathnet  mathscinet; Theory Probab. Appl., 54:4 (2010), 717–724  isi  scopus
19. L. V. Rozovsky, “Small deviations of the maximal element of a sequence of independent variables with smooth weights”, Zap. Nauchn. Sem. POMI, 368 (2009),  190–200  mathnet; J. Math. Sci. (N. Y.), 167:4 (2010), 543–549  scopus
2008
20. L. V. Rozovskii, “The Chernoff-Type Large Deviations for Sums with a Random Normalization”, Teor. Veroyatnost. i Primenen., 53:4 (2008),  810–817  mathnet  mathscinet  zmath; Theory Probab. Appl., 53:4 (2009), 727–735  isi  scopus
21. L. V. Rozovskii, “On Gaussian Measure of Balls in a Hilbert Space”, Teor. Veroyatnost. i Primenen., 53:2 (2008),  382–390  mathnet  zmath; Theory Probab. Appl., 53:2 (2009), 357–364  isi  scopus
22. L. V. Rozovskii, “Small deviations of modified sums of independent random variables”, Zap. Nauchn. Sem. POMI, 361 (2008),  109–122  mathnet  zmath; J. Math. Sci. (N. Y.), 159:3 (2009), 341–349  scopus
2007
23. L. V. Rozovskii, “Superlarge deviation probabilities for sums of independent random variables with exponential decreasing distribution”, Teor. Veroyatnost. i Primenen., 52:1 (2007),  175–179  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 52:1 (2008), 167–171  isi  scopus
24. L. V. Rozovskii, “A nonuniform estimate of the remainder in the central limit theorem”, Zap. Nauchn. Sem. POMI, 351 (2007),  238–241  mathnet; J. Math. Sci. (N. Y.), 152:6 (2008), 932–933  scopus
25. L. V. Rozovskii, “Small deviation probabilities for sums of independent positive random variables”, Zap. Nauchn. Sem. POMI, 341 (2007),  151–167  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 147:4 (2007), 6935–6945  scopus
2005
26. L. V. Rozovskii, “Small deviation probabilities for a class of distributions with a polinomial decreasing at zero”, Zap. Nauchn. Sem. POMI, 328 (2005),  182–190  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 139:3 (2006), 6603–6607  scopus
2004
27. L. V. Rozovskii, “On exact asymptotics in the weak law of large numbers for sums of independent random variables with a common distribution function from the domain of attraction of a stable law. II”, Teor. Veroyatnost. i Primenen., 49:4 (2004),  803–813  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:4 (2005), 724–734  isi
28. L. V. Rozovskii, “On small deviation probabilities of positive random variables”, Zap. Nauchn. Sem. POMI, 320 (2004),  150–159  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 137:1 (2006), 4561–4566
29. L. V. Rozovskii, “Sums of independent random variables with finite variances – moderate deviations and nonuniform bounds in the CLT”, Zap. Nauchn. Sem. POMI, 311 (2004),  242–259  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 133:3 (2006), 1345–1355
2003
30. L. V. Rozovskii, “On exact asymptotics in the weak law of large numbers for sums of independent random variables with a common distribution function from the domain of attraction of a stable law”, Teor. Veroyatnost. i Primenen., 48:3 (2003),  589–596  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:3 (2004), 561–568  isi
31. L. V. Rozovskii, “Superlarge deviations of a sum of independent random variables having a common absolutely continuous distribution under the Cramér condition”, Teor. Veroyatnost. i Primenen., 48:1 (2003),  78–103  mathnet  mathscinet  zmath; Theory Probab. Appl., 48:1 (2004), 108–130  isi
32. L. V. Rozovskii, “Large deviation probabilities for some classes of distributions, satisfying the Cramer condition”, Zap. Nauchn. Sem. POMI, 298 (2003),  161–185  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:1 (2005), 2585–2600
2002
33. L. V. Rozovskii, “An estimate from below of the remainder in the central limit theorem for a sum of independent random variables with finite moments of a high order”, Teor. Veroyatnost. i Primenen., 47:1 (2002),  169–178  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:1 (2003), 174–183  isi
34. L. V. Rozovskii, “A remark on the Kolmogorov law of the iterated logarithm”, Teor. Veroyatnost. i Primenen., 47:1 (2002),  166–169  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:1 (2003), 171–173  isi
35. L. V. Rozovskii, “Limit theorems for large derivations of sums of independent random variables with common distribution function from the domain of attraction of the normal law”, Zap. Nauchn. Sem. POMI, 294 (2002),  165–193  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 127:1 (2005), 1767–1783
2001
36. L. V. Rozovskii, “On a lower bound of large – deviation probabilities for the sample mean under the Cramer condition”, Zap. Nauchn. Sem. POMI, 278 (2001),  208–224  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:6 (2003), 5624–5634
37. L. V. Rozovskii, “On some properties of a mean value”, Zap. Nauchn. Sem. POMI, 278 (2001),  204–207  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 118:6 (2003), 5621–5623
1999
38. L. V. Rozovskii, “On the J. Doob inequality for characteristic functions”, Teor. Veroyatnost. i Primenen., 44:3 (1999),  650–652  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:3 (2000), 588–590  isi
39. L. V. Rozovskii, “An extremal property of the uniform distribution and some of its consequences”, Teor. Veroyatnost. i Primenen., 44:3 (1999),  646–650  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:3 (2000), 583–588  isi
40. L. V. Rozovskii, “On a Feller theorem”, Teor. Veroyatnost. i Primenen., 44:1 (1999),  128–132  mathnet  mathscinet  zmath; Theory Probab. Appl., 44:1 (2000), 119–124  isi
41. L. V. Rozovskii, “An estimate of the integral of the module of a generalized Poisson distribution characteristic function in a small length interval”, Zap. Nauchn. Sem. POMI, 260 (1999),  240–249  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 109:6 (2002), 2210–2218
42. L. V. Rozovskii, “A lower bound for large deviation probabilities of sum of independent random variables with finite variances”, Zap. Nauchn. Sem. POMI, 260 (1999),  218–239  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 109:6 (2002), 2192–2209
1998
43. L. V. Rozovskii, “On the Cramér series coefficients”, Teor. Veroyatnost. i Primenen., 43:1 (1998),  161–166  mathnet  mathscinet  zmath; Theory Probab. Appl., 43:1 (1999), 152–157  isi
1997
44. L. V. Rozovskii, “Probabilities of large deviations for sums of independent random variables with a common distribution function from the domain of attraction of an asymmetric stable law”, Teor. Veroyatnost. i Primenen., 42:3 (1997),  496–530  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:3 (1998), 454–482  isi
45. L. V. Rozovskii, “A generalization of the Kolmogorov theorem on the law of the iterated logarithm”, Teor. Veroyatnost. i Primenen., 42:1 (1997),  134–143  mathnet  mathscinet  zmath; Theory Probab. Appl., 42:1 (1998), 112–120  isi
46. L. V. Rozovskii, “On the law of iterated logarithm for sums of the independent finite variation random variables”, Zap. Nauchn. Sem. POMI, 244 (1997),  257–270  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 99:2 (2000), 1173–1181
1996
47. L. V. Rozovski, “Large deviations of sums of independent random variables from the domain of attraction of a stable law”, Zap. Nauchn. Sem. POMI, 228 (1996),  262–283  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 93:3 (1999), 421–435
1994
48. L. V. Rozovsky, “Sharpening of a Feller theorem on the law of iterated logarithm”, Zap. Nauchn. Sem. POMI, 216 (1994),  117–123  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 88:1 (1998), 81–85
1993
49. L. V. Rozovskii, “Probabilities of large deviations on the whole axis”, Teor. Veroyatnost. i Primenen., 38:1 (1993),  79–109  mathnet  mathscinet  zmath; Theory Probab. Appl., 38:1 (1993), 53–79  isi
1992
50. L. V. Rozovsky, “More about convergence rate in the weak law of large numbers”, Zap. Nauchn. Sem. LOMI, 194 (1992),  138–140  mathnet  mathscinet; J. Math. Sci., 75:5 (1995), 1961–1962
1989
51. L. V. Rozovskiĭ, “Probabilities of Large Deviations of Sums of Independent Random Variables with a Common Distribution which Belongs to the Domain of Attraction of the Normal Law”, Teor. Veroyatnost. i Primenen., 34:4 (1989),  686–705  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:4 (1989), 625–644  isi
52. L. V. Rozovskii, “Rate of Convergence in the Weak Law of Large Numbers”, Teor. Veroyatnost. i Primenen., 34:2 (1989),  392–395  mathnet  mathscinet  zmath; Theory Probab. Appl., 34:2 (1989), 348–351  isi
53. L. V. Rozovsky, “On the normal approximation ocuracy”, Zap. Nauchn. Sem. LOMI, 177 (1989),  129–137  mathnet  mathscinet  zmath; J. Soviet Math., 61:1 (1992), 1911–1918
1988
54. L. V. Rozovskii, “Asymptotic expansion of the Fourier–Stieltjes transform of a finite measure in a neighborhood of zero”, Mat. Zametki, 43:4 (1988),  558–572  mathnet  mathscinet  zmath; Math. Notes, 43:4 (1988), 321–329  isi
1987
55. L. V. Rozovskii, “An estimate for probabilities of large deviations”, Mat. Zametki, 42:1 (1987),  145–156  mathnet  mathscinet  zmath; Math. Notes, 42:1 (1987), 590–597  isi
1986
56. L. V. Rozovskii, “Normal approximation for calculating the rate of convergence in the weak law of large numbers”, Mat. Zametki, 40:2 (1986),  252–268  mathnet  mathscinet  zmath; Math. Notes, 40:2 (1986), 644–654  isi
57. L. V. Rozovskiĭ, “On the accuracy of approximation in limit theorems for large deviations”, Teor. Veroyatnost. i Primenen., 31:2 (1986),  301–314  mathnet  mathscinet  zmath; Theory Probab. Appl., 31:2 (1987), 255–268  isi
1985
58. L. V. Rozovskii, “A problem of A. N. Kolmogorov”, Dokl. Akad. Nauk SSSR, 283:2 (1985),  313–314  mathnet  mathscinet  zmath
59. L. V. Rozovsky, “Some estimates of probabilities of large deviations”, Teor. Veroyatnost. i Primenen., 30:4 (1985),  800–804  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:4 (1986), 850–855  isi
60. L. V. Rozovskii, “Accuracy of the approximation of the characteristic functions by polynomials”, Zap. Nauchn. Sem. LOMI, 142 (1985),  141–144  mathnet  mathscinet  zmath; J. Soviet Math., 36:4 (1987), 532–535
1983
61. L. V. Rozovskii, “On the probability of large deviations of sums of independent identically distributed random variables”, Dokl. Akad. Nauk SSSR, 273:2 (1983),  301–306  mathnet  mathscinet  zmath
62. L. V. Rozovskii, “Estimates of the rate of convergence in the strong law of large numbers”, Mat. Zametki, 34:6 (1983),  883–896  mathnet  mathscinet  zmath; Math. Notes, 34:6 (1983), 937–944  isi
63. L. V. Rozovskii, “The probabilities of large deriations on Borel sets”, Zap. Nauchn. Sem. LOMI, 130 (1983),  157–166  mathnet  mathscinet  zmath
1981
64. L. V. Rozovskiĭ, “On limit theorems on large deviations in narrow zones”, Teor. Veroyatnost. i Primenen., 26:4 (1981),  847–857  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:4 (1982), 834–845  isi
65. L. V. Rozovskiĭ, “On the rate of convergence in the strong law of large numbers”, Teor. Veroyatnost. i Primenen., 26:1 (1981),  138–143  mathnet  mathscinet  zmath; Theory Probab. Appl., 26:1 (1981), 135–140  isi
1980
66. L. V. Rozovskii, “Convergence rate to a normal law in an integral metric”, Mat. Zametki, 27:2 (1980),  307–316  mathnet  mathscinet  zmath; Math. Notes, 27:2 (1980), 152–157  isi
1978
67. L. V. Rozovskii, “A lower bound of the remainder term in the central limit theorem”, Mat. Zametki, 24:3 (1978),  403–410  mathnet  mathscinet  zmath; Math. Notes, 24:3 (1978), 715–719
68. L. V. Rozovskii, “An estimate of the speed of convergence in the multidmensional central limit theorem without moment hypotheses”, Mat. Zametki, 23:4 (1978),  627–640  mathnet  mathscinet  zmath; Math. Notes, 23:4 (1978), 343–351
69. L. V. Rozovskiĭ, “On the accuracy of the remainder term estimation in the central limit theorem”, Teor. Veroyatnost. i Primenen., 23:4 (1978),  744–761  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:4 (1979), 712–730  isi
70. L. V. Rozovskiĭ, “On asymptotic behaviour of the remainder term in the central limit theorem”, Teor. Veroyatnost. i Primenen., 23:1 (1978),  109–119  mathnet  mathscinet  zmath; Theory Probab. Appl., 23:1 (1978), 106–116
1977
71. L. V. Rozovskii, “Properties of asymptotic expansions”, Mat. Zametki, 22:6 (1977),  907–914  mathnet  mathscinet  zmath; Math. Notes, 22:6 (1977), 996–1001
1975
72. L. V. Rozovskii, “Asymptotic expansions in the central limit theorem”, Teor. Veroyatnost. i Primenen., 20:4 (1975),  810–820  mathnet  mathscinet  zmath; Theory Probab. Appl., 20:4 (1976), 782–793
1974
73. L. V. Rozovskii, “Local limit theorems in $L_p$”, Mat. Zametki, 16:6 (1974),  951–956  mathnet  mathscinet  zmath; Math. Notes, 16:6 (1974), 1163–1166

2006
74. A. A. Borovkov, A. A. Mogul'skii, L. V. Rozovskii, A. I. Sakhanenko, “On Zhulev's paper “On large deviations. II””, Teor. Veroyatnost. i Primenen., 51:2 (2006),  445–446  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:2 (2007), 398–400  scopus

Presentations in Math-Net.Ru
1. О точной асимптотике малых уклонений $L_2$-норм некоторых гауссовских случайных полей
L. V. Rozovskii
Seminar on Probability Theory and Mathematical Statistics
May 19, 2017 18:00
2. Comparison theorems for small deviations of weighted series
L. V. Rozovskii
Seminar on Probability Theory and Mathematical Statistics
November 25, 2011 18:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021